# SDR F3LA200200342

- Difficulty date: October 8, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- Aircraft time: 51,512 hours, 31,699 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: 813
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED CORROSION ON CARGO FLOORBEAM, BS 813, LBL 12, WL 157.  FABRICATED AND INSTALLED REPLACEMENT PARTS PER SRM 53-10-5 AND 51-30-02.
